

Pre-Conference - Wednesday, 29 May 2024

(See <u>Delegate App</u> for updated program)

10:00am - 11:00am	Registration and Networking Hall 3 Foyer				
		SESSION 1: CONCURRENT	WORKSHOPS (2 HOURS)		
	10:30am - 1:00pm	11:00am - 1:00pm			
	School Tour 1 Offsite	Microsoft InTune	Apple Deployment and Management using Jamf	Azure AD Hacking Workshop: Step up 2 the cloud	
	Edu Tech AV	Tech	Tech	Cyber	
	School Tour 2 Offsite	High Performing Teams	Enhancing learning and divergent thinking with Augmented Reality	Video over IP and Network Consideration	
	Edu Tech AV	Lead	Edu	AV	
1:00pm - 2:30pm	LUNCH AT GCCEC HALL 3 FOYER				
		SESSION 2: CONCURRENT	Γ WORKSHOPS (2 HOURS)		
	2:00pm - 4:30pm	2:30pm - 4:30pm			
	School Tour 3 Offsite	Leading Teams	Cyber Incident Response Planning	Generative AI Ethics	
		Leading Teams		Generative AI Ethics AV Edu	
	Offsite		Response Planning		

8:00am	Registration and Exhibitor Hall Hall 2				
8:45am	Welcome Hall 2				
9:00am - 9:55am	Session 3: Keynote 1 - A strategic look at the role of AI in Cybersecurity Paula Januszkiewicz Hall 2				
9:55am	Move To Workshop Sessions				
	SESSIO	N 4: CONCURRENT WORKSHOPS (5	50 MINS)		
10:00am - 10:50am	Keynote Follow Up: Paula Januszkiewicz Hall 2	Data and Records Management - An introduction to the Issues Cyber Tech	Using the ACSC Essential 8 to improve the cyber security of your school		
	Changing your SIS - A Panel Lead Tech	Data Application toolkit as part of a school's data strategy Lead Tech	Leading and Growing Cyber Awareness		
	CoPilot - Common uses and implications for security Cyber Tech	Staying Motivated as an ICT Leader: Panel Session	Digital Literacy: Cyber, AI and mor Supporting teachers and students Edu Cyber		
	eSports ability to engage the disengaged				
10:50am	MORNING TEA AND EXHIBITION TIME EXHIBITION HALL				
	SESSIO	N 5: CONCURRENT WORKSHOPS (5	50 MINS)		
12:00pm - 12:50pm	The AI Assessment Scale (AIAS)	SIS Change Management - One school's reflection on their journey Lead Tech	Attacks on Physical Security - "I have a clipboard, please let me in Lead Cyber		
	Women in ICT/leadership	From Vision to Action: A School's Roadmap for Successful Al Integration	AV deployment, strategy and lifecycle management		
	Solving the Parent Authentication Problem	Building a People shaped Firewall: Equipping Students for Proactive Cyber Safety	An introduction to Project management		
12:50pm	LUNCH	I AND EXHIBITION TIME EXHIBITIO	N HALL		
	SESSIO	N 6: CONCURRENT WORKSHOPS (5	50 MINS)		
1:50pm - 2:40pm	Expanding Your Threat Hunting Skillset - Paula Januszkiewicz Cyber Tech	What a tech learned by auditing o365 environments for years Cyber Tech	Suncoast's journey to network security and visibility Cyber Tech		
	Looking at Cyber Security from a National and Global perspective - Panel	Budget & Procurement Control: Using Refresh Cycles to keep schools safe	How can leaders be future ready (in a post-pandemic and Al world)?		
	Helping students to understand AI and why it can be flawed Edu AI				
2:40pm		Move To Workshops			
		IT WORKSHOPS AND ROUND TABLE			
2:50pm - 3:40pm	Round Table Discussion: The Future ready SIS	Round Table - Security in M365 Cyber Tech	Assessment, Learning and impact on Teaching and Learning		
	Power Apps and Automate Tech	Minecraft Esports - Beyond Build Battles	Round Table Discussions - Details TBC		
3:40pm - 4:45pm	Afternoon Tea and Exhibition Time				
6:30pm - 10:00pm	CONFERENCE DINNER (GCCEC) HALL 2				
6:30pm - 10:00pm	CONFERENCE DINNER (GCCEC) HALL 2				



Conference Day 2 - Friday, 31 May 2024

(See <u>Delegate App</u> for updated program)

8:00am	Exhibitor Hall Open Hall 2				
8:45am - 9:00am	Welcome, Platinum prize giving and Introductions Hall 2				
9:00am - 10:00am	Keynote 2 Holly Ransom: Leadership Hall 2				
10:00am - 11:00am	MORNING TEA AND EXHIBITION TIME (60 MINS) EXHIBITION HALL				
	SESSIO	N 9: CONCURRENT WORKSHOPS (5	50 MINS)		
11:00am - 11:40am	Keynote Follow Up: Holly Ransom	Strong Story to Tell: Techniques for Malware Hunting - Paula Januszkiewicz	Post 27001 Certification - What's next? Cyber Tech		
	Maximising potential - why sleep is critical to optimal performance	Change processes that enhance the connections between educators and IT managers Edu Lead	Shifting from CTO to COO: Growing your role in the school		
	Using NIST framework in a school Cyber Tech	Building AI Tools intentionally - for compliance and report writing Anthony England	Driving digital transformation through the Digital Capability Framework		
11:40am - 12:40pm	LUNCH AND FINAL EXHIBITION TIME (60 MINS) EXHIBITION HALL				
12:40pm - 2:20pm	Keynote 3 The (near) Future of Generative AI - Leon Furze Hall 2				
2:20pm - 2:50pm	Prize Awarding and Conference Close (Prizes to delegates in attendance only) Hall 2				
2:50pm - 4:00pm	BUSES LEAVE FROM PORT COCHERE (MAIN ENTRY) TO GOLD COAST AIRPORT (OPTIONAL)				